# SDR CKSA98005

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pneu Contl Syst
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TURNED ON NR 1 NASI SYSTEM HEAVY SMOKE IN THE COCKPIT.  TURNED SYSTEM OFF SMOKE CLEARED RETURNED TO MIAMI.  FOUND NASI SYSTEM TO BE AT FAULT.  TRANSFERRED TO DMI CONTROL NR 867031 PER AIA DC8 MEL 21-65-1-C PLACARD INSTALLED.  OPS CHECKED NR 1 AND NR 2 NASI SYSTEM IAW NASI MM AT PART POWER AND REDUCED POWER, IN HIGH AND LOW BLEEDS NO SMOKE EVIDENT IN COCKPIT, NO OTHER DEFECTS NOTED.  THIS CLEARS DMI 867031 PLACARDS REMOVED.  MONITORED FOR 3 DAYS/7 FLIGHTS WITH NO REOCCURRENCE.
